About the Journal

 Jurnal Matematika MANTIK is a mathematical journal published biannually by the Mathematics Department, Faculty of Science and Technology, UIN Sunan Ampel Surabaya. Journal includes research papers, literature studies, analysis, and problem-solving in Mathematics (Algebra, Analysis, Statistics, Computing and Applied). It cordially invites contributions from the researcher, lecturer, and teacher of related disciplines. The language used in this journal is Indonesian and English.

ISSN: 2527-3159 (print)
ISSN: 2527-3167 (online)

This journal is an open-access journal which means that all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to the full-text paper, or use them for other legitimate purposes without asking permission from the publisher or the author.

All technical or research papers and research results submitted to Jurnal Matematika MANTIK should be original in nature, never previously published in any journal or undergoing such process across the globe. All the submissions will be peer-reviewed by the panel of experts associated with Jurnal Matematika MANTIK. Submitted papers should meet the internationally accepted criteria and manuscripts should follow the style of the journal for the purpose of both reviewing and editing. Indexing information is found at the indexing and abstracting in homepage.

Journal History
Jurnal Matematika MANTIK

has several changes and updates in its history as follows: 1). On 2015, the cover color is red; 2). From 2016, The Cover Color is green; 3). From 2019 each article submitted to  Jurnal Matematika MANTIK has to be written in English.

Starting from Vol. 5 No. 1 (2019) Jurnal Matematika MANTIK use a new layout template